# SDR DALA2022012100430

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE SEAT TRACK +Y765 LOC. BTW FR 64 TO FR 66 AT AFT GALLEY AREA. FABRICATED SEAT TRACK Y765 LOC. BTW FR64 TO FR 66 AT AFT GALLEY AREA AS PER ER/A #596373-14 REV. ORIGINAL HAS BEEN COMPLIED WITH PRI 596373-14 REV. 0 MATCHES. FABRICATION OF PART (P/N 14N00031 -117) WILL BE PERFORMED IN ACCORDING WITH AEROMAN LOCAL PARTS FABRICATION PROCESS AND IS DOCUMENTED ON FORM LOCAL FABRICATED PARTS REPORT FOR MACHINING METHOD QD-019/18-AEM-F FOR MACHINING PARTS. TOOLS USED : DIGITAL CALIPER P/N 500-197-30 S/N 15121570 DUE DATE 01-AUG -22, POWER PACK P/N PE1068 S/N PE0118-94826 DUE DATE 23-FEB-22 , THERMOMETER P/N FLUKE566 S/N 31400105 DUE DATE 13-JAN-22 , MULTIMETER P/N FLUKE 1587 S/N 18820031 DUE DATE 04- DEC-22. RII INSPECTION COMPLETE 0787295 (AE326QC) JOB COMPLETE ASSOCIATED ER/A 00-596373 ADDED FOR AC 3267. (LP# 2092903)
